# SDR YENA2023102401301

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 DOOR STOP FITTING 1 AT 12 AND 6 OCLOCK LO WER INBOARD HOLE AT AFT GALLEY AREA (2 EA); (RESOLVED ON W/O: 1238735 TASKCARD: NR-00032 ) REFERENCE AEROMAN W.O. 2023 252/1 NR 2023-456794. PERFORMED REPAIR ON FR 68 STRINGER 22L IAW A320 SRM 53-41-12-300-011 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT AT 37,900 FC / FH NOT RELEVANT AND SUBSEQUENT INSPECTIONS AT INTERVALS 5.300 FC /FH NOT RELEVANT IAW SRI 53-41-12-205-010 TABLE 006 TOOL USED CALIPER P/N: 500-752-20 S/N: B16101278, DUE DATE NOV-05-2023 AND SMALL HOLE GAUGES. P/N: 154-901, S/N: AE-412978, DUE DATE JAN-19-2024,EDDY CURRENT EQUIPMENT, P/N: NORTEC600D, S/N: 220272512, CAL DUE DATE: DEC-17-2023. FUR A320-53-00941
